Fatal outcome after inadvertent injection of topical EPINEPHrine.

@article{2010FatalOA,
  title={Fatal outcome after inadvertent injection of topical EPINEPHrine.},
  author={},
  journal={Alberta RN},
  year={2010},
  volume={66 2},
  pages={
          18-9
        }
}
  • Published in Alberta RN 2010
receiving an injection of EPINEPHrine 1:1,000 (1 mg/mL) from a syringe that a surgical nurse and surgeon thought contained a local anesthetic. Staff at the hospital where the event happened worked collaboratively with ISMP Canada to issue a country-wide bulletin to draw attention to the tragic event and encourage a call to action for all hospitals to prevent similar errors. ISMP Canada has allowed us to share the information (www.ismp-canada.org/ISMPCSafetyBu lletins.htm) with US hospitals… CONTINUE READING

Figures and Topics from this paper.

Explore Further: Topics Discussed in This Paper